# SDR ASAA2016061817063

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,647 hours, 3,417 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 BLEED AIR VALVE INOPERATIVE.  ACFT GROUNDED.  PERFORMED FIM 36-10, TASK 805.  FOUND CONNECTOR ON BLEED AIR REGULATOR LOOSE, NOT FULLY SECURED.  RESECURED, REF AMM 36-11-03.  ON ENGINE RUN NR 2 ENGINE BLEED, OPS NORMAL.
